# SDR ASAA2019122413697

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,261 hours, 10,906 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 9325M15G02
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000 HAD LONG TERM FAULT #2 ENGINE 75-20832 "THE T3 SIGNAL IS OUT OF RANGE". GROUNDED - YES. REMOVED PRECOOLER UPSTREAM DUCT REF AMM 36-12-01-000-801. REPLACED T3 SENSOR IAW AMM TASK 73-21-07-000/400-801-F00. PERFORMED EEC TEST IAW AMM 73-21-00-804-F00. EEC TEST PASSES. FAULT STILL SHOWS IN FAULT HISTORY. REINSTALLED PRECOOLER UPSTREAM DUCT REF AMM 36-12-01-400-802.
